# SDR ASAA2019040128854

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,846 hours, 10,440 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018170
- Condition: Worn
- Location: Nr 2 Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #2 ENGINE FAN BLADE LUBE #1,11,13,14,15,22, AND 24 PLATFORMS SEALS WORN BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FAN BLADE #1,11,13,14,15,22 AND 24 PLATFORMS IN REF. WITH T/C 78472010.
